# SDR HNAA2020051800152

- Difficulty date: May 17, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 44,765 hours, 41,120 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Broken
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C DID NOT PRESSURIZE  IN FLT RAN QRH AT 5000 MSL CABIN DIFF PRESSURE  WOULD NOT EXCEED  0.3PSI. FOUND GROUND CONNECTION VALVE MISSING. PERFORMED BOROSCOPE AND FOUND THE BROKEN VALVE. R&R'D THE GROUND CONNECTION VALVE IAW AMM 21-22-04-400-801-A. PERFORMED PRESSURIZATION TEST GOOD IAW AMM 21-31-00-700-801-A.  OK FOR SERVICE AT THIS TIME.
